Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Flows with condensation

Author: Chia Shun Yih
Journal: Quart. Appl. Math. 37 (1980), 401-409
MSC: Primary 76N10; Secondary 34E05
DOI: https://doi.org/10.1090/qam/564731
MathSciNet review: 564731
Full-text PDF

Abstract | Similar Articles | Additional Information

Abstract: Some simple flows with condensation are considered and their solutions given. For the vapor phase, the nonlinearity of the equations of motion and of heat diffusion, and of the equation of state, and the dissipation due to shear and volume viscosities are taken into account. For the liquid phase the density is assumed constant. At the interface, where condensation takes place, the velocity, the stress, and the temperature gradient are all discontinuous. The same approach can be used for flows with evaporation.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76N10, 34E05

Retrieve articles in all journals with MSC: 76N10, 34E05

Additional Information

DOI: https://doi.org/10.1090/qam/564731
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society